# SDR DALA2020010300039

- Difficulty date: January 2, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 47,423 hours, 24,151 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHEAR TIE LOCATED AT FR 59 BTW STR 42L TO STR43L IN AFT CAR GO COMPARTMENT (1 EA) (SSI 534107 ). REPLACED SHEAR THE LOCATED AT FR.59 BTW STR.42L TO STR.43L IN AFT CARGO COMPARTMENT ASPER A319 SRM 51-72-11 AND DWG D53476342. MEASURES OF CORROSION ARE: L=0.427"; W=0.245", D=0.032".
